Aa
Aa
A
A
A
Close
Avatar universal

Weening off oxy with vic 5/500. Not going so well

I need a little info. I have been crushing oxy 80's. But not for a significant period of time. Total I have taken about 30 in my life. 5 at a time maybe, then a few weeks later maybe 5 at a time again, with some vicodin 5's here and there in between. The last time around I went through about 10 oxy 80s in about 8 days or so, taking like 1.25 - 1.5 on the last couple days, I took 6 40's after that, weened from 80mg a day to 40mg a day on those. My wife has a ridiculous vicodin 5/500 script. so i have now gone from 50mg of those to 30mg over 7 days and that is where I am right now and it has been 7 days since I touched any oxy, and like 10 days since I touched an 80 and I still feel like ****. My back has been killing me for a week, I feel like I have a sinus infection. Could I be prolonging my withdrawl by stretching it out so far and switching from oxy to vic. or am I going about it properly ( if there is such a thing ). I did have a couple semi sleepness nights last week too.I have a script for kolonopin so I have been sleeping now, just cause I take 2 at bedtime since I am paranoid of not sleeping now I have had no runs, no nausea at all. no restless limbs. I am having chills constantly. Could it be withdrawl, or does it sound like I may just be coincidentally sick while I am weening.

I am just confused cause I am 7 days or more since 80+ dosage, and I am still weening and have been the whole time and I feel as crappy now as ever. I am @ 30mg of vic 5 now. I have enough to go from 30mg to .5mg over the next 2 weeks. Should I continue on this regiment or should I just quit now? Do you think I am still withdrawling, or do you think I am just coincidentally sick at the same time I am weening?
4 Responses
Sort by: Helpful Oldest Newest
401095 tn?1351391770
sounds like u have been all over the place with ur addiction..up and down...and only u know the best way for u to quit..if u feel like u will get off ur taper..which is very possible if u have pills in the house..then i would ct..and i would also get the pills out of my reach
Helpful - 0
Avatar universal
I was a daily user of perc. 7.5's for a year due to back surgery about a year ago, and I was at about 30-40 mg a day towards the end. Weened off those with not too bad of symptoms over a bottle of 20 perc 5's. I have been almost daily using again for a few months but not in an escalating fashion. dosages vary quite a bit, but I have had oxy or hydro, a little or a lot, almost daily for about 2-3 months, again anywhere from 120mg to 10mg so not typical escalating daily usage, but still pretty much daily usage anyway. My wife would get 100+ hydros at a time, so I would play with some oxy's for a week, ween down on some hydros, get another hand full of some oxy, ween down again, but would never have any W/D symptoms until this time. It is just the weird combo of symptoms. I just have chills and sweats. some weird almost tingly upper back pain, and what feels exactly like a bad sinus infection ( complete with colored snot ).

I was weening just because I was taking so much in a day (120mg +/- ) for the last couple days of oxy at a time, I always thought it better to take some hydros, then not and see what happens. So with a clearer picture, do you still think I should just go CT. I am @ 30mg of hydro right now, and have not had an entirely dry spell in about 2 months. I was just going to continue down to .5 mg stepping down 5mg every couple days.

Thanks for you input, I know their are many with far worse issues than mine so thanks for the advice.


Helpful - 0
401095 tn?1351391770
if u were nver a daily user..then quit weening!  u would be fine if u only used here and there for a total of 30 pills!  now u r risking a hydro addiction...a small amt of time u used and also the fact that u used intermittantly..makes it unlikely u would have nay true wds...maybe a craving but no physical probs..get off the hydro as u do not need to taper and the hydo is teasing u//making it worse...let it go..keep posting
Helpful - 0
Avatar universal
You havent taken enough to really have any long term withdrawl.At best you might feel lousy for a few days, you are most likely sick..
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.